RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Tomsk. Gos. Univ. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, Number 2(22), Pages 57–59 (Mi vtgu306)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On some varieties of Leibniz–Poisson algebras with extreme properties

S. M. Ratseeva, O. I. Cherevatenkob

a Ulyanovsk State University
b Ulyanovsk State I. N. Ulyanov Pedagogical University

Abstract: Some varieties of Leibniz–Poisson algebras with extreme properties are presented. We give the least variety of Leibniz–Poisson algebras in which no Leibniz standard identities are valid.

Keywords: Poisson algebra, Leibniz–Poisson algebra, variety of algebras, growth of a variety.

Full text: PDF file (261 kB)
References: PDF file   HTML file
UDC: 512.572
Received: 21.10.2012

Citation: S. M. Ratseev, O. I. Cherevatenko, “On some varieties of Leibniz–Poisson algebras with extreme properties”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, no. 2(22), 57–59

Citation in format AMSBIB
\Bibitem{RatChe13}
\by S.~M.~Ratseev, O.~I.~Cherevatenko
\paper On some varieties of Leibniz--Poisson algebras with extreme properties
\jour Vestn. Tomsk. Gos. Univ. Mat. Mekh.
\yr 2013
\issue 2(22)
\pages 57--59
\mathnet{http://mi.mathnet.ru/vtgu306}


Linking options:
  • http://mi.mathnet.ru/eng/vtgu306
  • http://mi.mathnet.ru/eng/vtgu/y2013/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ratseev, O. I. Cherevatenko, “O tozhdestvakh spetsialnogo vida v algebrakh Leibnitsa–Puassona”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 9–15  mathnet  crossref  zmath
    2. S. M. Ratseev, O. I. Cherevatenko, “Chislovye kharakteristiki algebr Leibnitsa–Puassona”, Chebyshevskii sb., 18:1 (2017), 143–159  mathnet  crossref  elib
  • Вестник Томского государственного университета. Математика и механика
    Number of views:
    This page:101
    Full text:30
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021